×

Found 3 Documents (Results 1–3)

Coefficients of exponential series for analytic functions and the Pommiez operator. (English. Russian original) Zbl 1475.30015

J. Math. Sci., New York 257, No. 2, 206-245 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 161, 65-103 (2019).
MSC:  30B50 47A15 47A16
PDFBibTeX XMLCite
Full Text: DOI

Pommiez operator in spaces of analytic functions of several complex variables. (English. Russian original) Zbl 1458.32007

J. Math. Sci., New York 252, No. 3, 345-359 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 55-68 (2018).
MSC:  32A37 47B38 47A16
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Year of Publication

all top 3

Main Field